# SDR USAA2009052791293

- Difficulty date: May 26, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 27,022 hours, 16,585 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8599434 - FLT 1781-OKC - BURNING ODOR AROUND ROW 20 RT - NO VISIBLE SMOKE.  MAINTENANCE FOUND NO OBVIOUS DEFECTS TO CAUSE BURNING ODOR.  MAINTENANCE RELAMPED THE READING LIGHT AT 20D.  NO SUBSEQUENT EVENTS.
